# SDR AALA202504243883

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 73,379 hours, 30,471 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Exposed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L HAS EXCESSIVE FABRIC BETWEEN GIRT BAR AND SLIDE. ACCOMPLISHED ESCAPE SLIDE GIRT LENGTH CHECK, OPERTIONAL CHECK GOOD. PER AMM 25-66-01.
